Busca avançada
Ano de início
Entree


Kalai's conjecture in r-partite r-graphs

Texto completo
Autor(es):
Stein, Maya
Número total de Autores: 1
Tipo de documento: Artigo Científico
Fonte: EUROPEAN JOURNAL OF COMBINATORICS; v. 117, p. 7-pg., 2024-01-13.
Resumo

Kalai conjectured that every n-vertex r-uniform hypergraph with more than t-1 ( n ) edges contains all tight r-trees of some fixed r r-1 size t. We prove Kalai's conjecture for r-uniform hypergraphs that are r-partite. Our result is asymptotically best possible up to replacing the term t-1r with the term t-r+1 r . We apply our main result in graphs to show an upper bound for the Turan number of trees. (c) 2023 Published by Elsevier Ltd. (AU)

Processo FAPESP: 19/13364-7 - Problemas extremais e estruturais em teoria dos grafos
Beneficiário:Cristina Gomes Fernandes
Modalidade de apoio: Auxílio à Pesquisa - Regular